RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 6, Pages 893–904 (Mi mz161)  

This article is cited in 3 scientific papers (total in 3 papers)

Approximate Penalty Method in Optimal Control Problems for Nonsmooth Singular Systems

S. Ya. Serovaĭskiĭ

Al-Farabi Kazakh National University

Abstract: We consider an abstract optimal control problem with additional constraints and nonsmooth terms, but without the requirement that both the state equation on the set of admissible controls and the extremum problem be solvable. We use the approximate penalty method proposed here to find an approximate (in the weak sense) solution of the problem. As an example, we consider the optimal control problem for a singular nonlinear elliptic type equation.

DOI: https://doi.org/10.4213/mzm161

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:6, 834–843

Bibliographic databases:

UDC: 517.977
Received: 21.07.2003

Citation: S. Ya. Serovaǐskiǐ, “Approximate Penalty Method in Optimal Control Problems for Nonsmooth Singular Systems”, Mat. Zametki, 76:6 (2004), 893–904; Math. Notes, 76:6 (2004), 834–843

Citation in format AMSBIB
\Bibitem{Ser04}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Approximate Penalty Method in Optimal Control Problems for Nonsmooth Singular Systems
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 6
\pages 893--904
\mathnet{http://mi.mathnet.ru/mz161}
\crossref{https://doi.org/10.4213/mzm161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2127500}
\zmath{https://zbmath.org/?q=an:1098.49029}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 6
\pages 834--843
\crossref{https://doi.org/10.1023/B:MATN.0000049683.80550.12}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226356700025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10344230991}


Linking options:
  • http://mi.mathnet.ru/eng/mz161
  • https://doi.org/10.4213/mzm161
  • http://mi.mathnet.ru/eng/mz/v76/i6/p893

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Serovaiskii, SY, “Optimal control of a singular evolution equation with a nonsmooth operator and fixed terminal state”, Differential Equations, 43:2 (2007), 259  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Benharrat M., Torres D.F.M., “Optimal Control With Time Delays Via the Penalty Method”, Math. Probl. Eng., 2014, 250419  crossref  mathscinet  isi  scopus  scopus
    3. S. Ya. Serovaǐskiǐ, “Optimal Control of Singular Stationary Systems with Phase Constraints and State Variation”, Math. Notes, 97:5 (2015), 774–778  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:113
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020